# SDR USAR201407250004

- Difficulty date: July 21, 2014
- Submitted: July 25, 2014
- Operation: General aviation
- Aircraft: N80010
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600513
- Aircraft time: 8,401 hours, 7,334 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 66, TASK 55-10-01-290, CRACKS WERE FOUND TO THE RIBS.  LT HORIZONTAL STAB RIBS, FS 521.084, SS18.60 HAS 2 CRACKS, FS 521.084, SS 27.90 HAS 2 CRACKS; FS 521.084, SS 37.20 HAS 2 CRACKS, FS 521.084, SS 47.96 HAS 2 CRACKS, FS 521.084, SS 58.75 HAS 2 CRACKS, & FS533.493, SS47.96 HAS 2 CRACKS.  RT HORIZONTAL STAB RIBS, FS 521.084 SS 18.60 HAS 1 CRACK, FS 521.084, SS 27.90 HAS 2 CRACKS; FS 521.084, SS 37.20 HAS 2 CRACKS, FS 521.084, SS 47.96 HAS 2 CRACKS, FS 521.084, SS 58.75 HAS 2 CRACKS.
